# SDR 9622896307

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A, J

## Discrepancy

JUST AFTER TAKEOFF, THE UPPER OUTBOARD NACELLE ACCESS PANEL ABOVE THE NR 1 ENGINE SEPARATED 521 FT.  NO CONTROL PROBLEMS WERE NOTED.  DUMPED 213,000 LBS OF FUEL AND DIVERTED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED PANEL (P/N 65814964-39).
